# SDR ASAA2016102818757

- Difficulty date: October 28, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A81512
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN  L1 DOOR FRAME INBD FLANGE,  CORRODED BS 303.9, STRINGERS 9 - 10L.  ACFT GROUNDED.  REMOVED CORROSION IAW 700-53EA-17989 REV 00, REO-G20402 REV A.
